Jump to content

Determined21 tapering off 25mg Seroquel


Determined21

Recommended Posts

Determined21

Hi.  I’m new here and just started tapering off of 25mg of Seroquel that I have been taking for 15 years.  My psychiatrist recommended stopping completely but I am skeptical so I have decreased to 12.5 for the past 3 nights.  Horrible sleep last night and I know this will be an issue since sleep was the reason for going on Seroquel.  Wondering if anyone has tapered this quickly???  I am thinking of stopping it tonight since I haven’t had any withdrawal effects other than sleep.  Dr. Will put me on a different med for sleep once I am off of this.  

Link to post
Determined21

Hi.  I’m new here and just started tapering off of 25mg of Seroquel that I have been taking for 15 years.  My psychiatrist recommended stopping completely but I am skeptical so I have decreased to 12.5 for the past 3 nights.  Horrible sleep last night and I know this will be an issue since sleep was the reason for going on Seroquel.  Wondering if anyone has tapered this quickly???  I am thinking of stopping it tonight since I haven’t had any withdrawal effects other than sleep.  Dr. Will put me on a different med for sleep once I am off of this.  

Link to post
  • Administrator
Altostrata

Welcome, @Determined21

 

I moved your posts here to start your own Introductions topic. You can put questions about your particular situation in this topic as well as updates about your progress. It is a kind of case history of your own.

 

If you got insomnia from a 50% reduction, you may have tapered too fast already. In the Introduction forum, you can see many people who have failed with this kind of taper, maybe ending up on a drug cocktail to deal with the withdrawal symptoms.

 

Very gradual tapering is the key to maintaining sleep throughout this process. Please read Tips for tapering off quetiapine (Seroquel)

 

We're about helping people to go off their drugs, not get them situated so they can start new drugs. If you can go off Seroquel and maintain sleep, why would you want to go on other drugs, all of which have their own dependency and withdrawal issues?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy